# SDR ASAA0080350

- Difficulty date: May 27, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLT 400 - THE EMERGENCY EXIT FLOOR TRACK LIGHTS IN FIRST CLASS WOULD NOT ILLUMINATE.  REPLACED WIRING SECTION AND THE LIGHTS OPERATED NORMALLY.  (M)
